Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 512469, 3 pages
http://dx.doi.org/10.1155/2013/512469
Research Article

Certain Inequalities of Multivalent Analytic Functions with Missing Coefficients

1Department of Mathematics, Suqian College, Suqian 223800, China
2Information Engineering College, Yangzhou University, Yangzhou 225009, China

Received 22 November 2012; Accepted 31 December 2012

Academic Editor: Jacek Dziok

Copyright © 2013 Yi-Ling Cang and Cai-Mei Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-L. Liu and H. M. Srivastava, “Some convolution conditions for starlikeness and convexity of meromorphically multivalent functions,” Applied Mathematics Letters, vol. 16, no. 1, pp. 13–16, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Nunokawa, “On the order of strongly starlikeness of strongly convex functions,” Proceedings of the Japan Academy A, vol. 69, no. 7, pp. 234–237, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Nunokawa, S. Owa, H. Saitoh, A. Ikeda, and N. Koike, “Some results for strongly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 212, no. 1, pp. 98–106, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Nunokawa and D. K. Thomas, “On convex and starlike functions in a sector,” Australian Mathematical Society A, vol. 60, no. 3, pp. 363–368, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Obradović and S. Owa, “Some sufficient conditions for strongly starlikeness,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 9, pp. 643–647, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Takahashi and M. Nunokawa, “A certain connection between starlike and convex functions,” Applied Mathematics Letters, vol. 16, no. 5, pp. 653–655, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. Xu and D.-G. Yang, “An application of differential subordinations and some criteria for starlikeness,” Indian Journal of Pure and Applied Mathematics, vol. 36, no. 10, pp. 541–556, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D.-G. Yang and J.-L. Liu, “On a class of analytic functions with missing coefficients,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3473–3481, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet